# SDR AALA20120421011

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 36,501 hours, 17,647 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT PSP-ORD  CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT PRIMARY HEAT EXCHANGER CRACKED.  REPLACED PRIMARY AND SECONDARY HEAT EXCHANGER FOR RIGHT PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.
